# SDR ASOA2015060513065

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY PANEL EMERGENCY EXIT FLOODLIGHT BROKEN.  REPLACED THE FLOODLIGHT IAW AMM 33-51-00-400-801.  OPS TESTED GOOD IAW AMM 33-51-00-710-801.
